# SDR SWIA2019030545602

- Difficulty date: January 31, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 34,592 hours, 32,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLANGE OF FRAME, FS605.00, STGR21L Â€“ STGR23L.  (C-CHECK) RO: 03/02/2019 BLENDED/REMOVED CORROSION FROM FS605 FRAME LOWER FLANGES LOCATED BETWEEN STGR-21L & STGR-23L IAW REO. PRESSURE CHECK GOOD.
